MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, a sales representative reported via (b)(4) that an ar-3652ttsp fibertak rc suture anchor experienced an issue where the inserter tip bent and broke off during insertion.The implant and the broken inserter were successfully removed and replaced with the same part number.The procedure was completed without any harm to the patient.This issue was discovered during a rotator cuff repair procedure performed on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 10/13/2025.
 
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.Per dfu-0054-eo revision 7: 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.
 
Event or Problem Description
Additional information was received on 10/14/2025: the surgery was not delayed, and no additional anesthesia was administered to the patient.

Brand Name
SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23303556
Report Number1220246-2025-04619
Device Sequence Number4863824
Product Code MBI
UDI-Device Identifier00888867362949
UDI-Public(01)00888867362949(11)250627(17)300531(10)15457486
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Device Catalogue NumberAR-3652TTSP
Device Lot Number15457486
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown